Alert archive / California / High Wind Warnings in 2017

High Wind Warning 14, NWS Los Angeles, CA

December 16, 2017

NWS Los Angeles, CA issued this high wind warning at Dec 16, 2017, 8:15 AM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 16, 2017, 8:15 AM PST (16:15 UTC)
Expired
Dec 16, 2017, 1:46 PM PST
In force
6 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

408 
WWUS76 KLOX 161615
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
815 AM PST Sat Dec 16 2017

...STRONG AND GUSTY WINDS EXPECTED ACROSS PORTIONS OF THE 
SOUTHWESTERN CALIFORNIA THROUGH SUNDAY...

.Gusty north to northeast winds will affect the Santa Barbara 
South Coast and adjacent Santa Ynez Mountain Range through this 
afternoon, especially affecting the Gaviota and Refugio areas as
well as above and around the hills of Montecito. Winds will then 
shift to the northeast this evening and strengthen as another 
moderately strong Santa Ana wind event develops across the wind 
prone areas of Los Angeles and Ventura Counties then continue 
through Sunday afternoon.

CAZ052-170200-
/O.UPG.KLOX.WI.Y.0078.000000T0000Z-171217T0200Z/
/O.NEW.KLOX.HW.W.0014.171216T1615Z-171217T0200Z/
Santa Barbara County Mountains-
Including the cities of San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
815 AM PST Sat Dec 16 2017

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM PST THIS EVENING...

The National Weather Service in Los Angeles/Oxnard has issued a
High Wind Warning, which is in effect until 6 PM PST this
evening. The Wind Advisory is no longer in effect. 

* WINDS AND TIMING...North to northeast winds 25 to 40 mph with
  gusts to 65 mph. The strongest winds will be through the passes
  and canyons of the Santa Ynez Mountains, including Gaviota and
  San Marcos Passes, as well as the hills above Montecito through
  this afternoon. Winds will diminish some this evening.
  
* Impacts...Winds this strong may down trees and power lines,
  causing property damage or power outages. Cross winds can make
  driving difficult, especially for drivers of high profile
  vehicles and vehicles towing trailers on highways 101,154 and
  192. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means that damaging high winds of 58 mph or
greater are likely or imminent. Secure all loose outdoor
furniture in advance of the onset of strong winds. Monitor the
latest forecasts on NOAA Weather Radio or your favorite media
source.

&&

$$

CAZ039-170200-
/O.CON.KLOX.WI.Y.0078.000000T0000Z-171217T0200Z/
Santa Barbara County South Coast-
Including the cities of Santa Barbara, Montecito, and Carpinteria
815 AM PST Sat Dec 16 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WINDS AND TIMING...Northwest to north winds 15 to 25 mph with
  gusts between 35 and 45 mph through this afternoon. The gusty 
  winds will affect areas below the passes and canyons from 
  Gaviota to Montecito. Winds will diminish some this evening.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles driving on highways 101,154 and 192 
  around Montecito. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ046-053-054-170200-
/O.CON.KLOX.WI.Y.0078.171217T0200Z-171217T2300Z/
Santa Monica Mountains Recreational Area-Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
815 AM PST Sat Dec 16 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM
PST SUNDAY...

* WINDS AND TIMING...North to northeast winds 20 to 35 mph with 
  gusts to 45 mph are expected by early evening, then winds will 
  become northeast 25 to 40 mph with gusts to 55 mph by Sunday 
  morning. Local gusts to 60 mph possible Sunday morning. Winds 
  are expected to diminish some by late Sunday afternoon. | 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles driving through Interstate 5, 
  highways 14 and 33 as well as the canyons in the Santa Monica 
  Mountains. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ044-045-088-547-170200-
/O.CON.KLOX.WI.Y.0078.171217T0200Z-171217T2300Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, and Universal City
815 AM PST Sat Dec 16 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM
PST SUNDAY...

* WINDS AND TIMING...North to northeast 15 to 30 mph with gusts 
  to 45 mph are expected by this evening, then winds will become 
  northeast 20 to 35 mph with gusts to 50 mph by Sunday morning. 
  Winds will be strongest in eastern Ventura County and the 
  Santa Clarita Valley as well as the Porter Ranch area in the 
  northern San Fernando Valley Sunday morning. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles across Highways 5, 14, 118, 210 and 
  the 405. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ040-041-170200-
/O.CON.KLOX.WI.Y.0079.171217T0500Z-171217T2300Z/
Ventura County Coast-
Los Angeles County Coast including Downtown Los Angeles-
Including the cities of Ventura, Oxnard, Camarillo, Malibu, 
Santa Monica, Beverly Hills, Hollywood, and Long Beach
815 AM PST Sat Dec 16 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM
PST SUNDAY...

* WINDS AND TIMING...Across the Ventura County Coast and below 
  passes and canyons from Malibu to the Hollywood Hills, expect 
  northeast winds 15 to 25 mph with gusts to 40 mph from this 
  evening through mid afternoon Sunday. Isolated gusts to 45 mph 
  possible Sunday morning. Winds will diminish some late in the 
  afternoon. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles across Highways 1 and 101. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

Kaplan/DB/Sirard
1 follow-up statement
907 
WWUS76 KLOX 162146
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
146 PM PST Sat Dec 16 2017

...STRONG AND GUSTY WINDS EXPECTED ACROSS PORTIONS OF THE
SOUTHWESTERN CALIFORNIA THROUGH SUNDAY...

.Gusty north to northeast winds will affect the Santa Barbara
South Coast and adjacent Santa Ynez Mountain Range through this
afternoon, especially affecting the Gaviota and Refugio areas as
well as above and around the hills of Montecito. Winds will then
shift to the northeast this evening and strengthen as another
moderately strong Santa Ana wind event develops across the wind
prone areas of Los Angeles and Ventura Counties then continue
through Sunday afternoon.

CAZ052-170200-
/O.CAN.KLOX.HW.W.0014.000000T0000Z-171217T0200Z/
/O.EXA.KLOX.WI.Y.0078.000000T0000Z-171217T0200Z/
Santa Barbara County Mountains-
Including the cities of San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
146 PM PST Sat Dec 16 2017

...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect until 6 PM PST this evening.
The High Wind Warning has been cancelled. 

* WINDS AND TIMING...Northwest to north winds 20 to 35 mph with
  gusts to 55 mph through this afternoon. The strongest winds 
  will be through the passes and canyons of the Santa Ynez 
  Mountains, including Gaviota and San Marcos Passes, as well as 
  the hills above Montecito through this afternoon. Winds will 
  diminish some this evening.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles driving on highways 101,154 and 192 
  around Montecito. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ548-170600-
/O.EXA.KLOX.WI.Y.0079.171217T0500Z-171217T2300Z/
Los Angeles County San Gabriel Valley-
Including the cities of Pasadena, San Gabriel, and Pomona
146 PM PST Sat Dec 16 2017

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST
SUNDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect from 9 PM this evening to 3 PM
PST Sunday. 

* WINDS AND TIMING...Northeast winds 15 to 25 mph with gusts to 35
  mph from this evening through mid afternoon Sunday. The
  strongest winds will be in the foothills.

* IMPACTS...Gusty winds will make driving difficult, especially
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ039-170200-
/O.CON.KLOX.WI.Y.0078.000000T0000Z-171217T0200Z/
Santa Barbara County South Coast-
Including the cities of Santa Barbara, Montecito, and Carpinteria
146 PM PST Sat Dec 16 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WINDS AND TIMING...Northwest to north winds 15 to 25 mph with 
  gusts between 35 and 45 mph through this afternoon. The gusty 
  winds will affect areas below the passes and canyons from 
  Gaviota to Montecito. Winds will diminish some this evening. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles driving on highways 101,154 and 192 
  around Montecito. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ046-053-054-170600-
/O.CON.KLOX.WI.Y.0078.171217T0200Z-171217T2300Z/
Santa Monica Mountains Recreational Area-Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
146 PM PST Sat Dec 16 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM
PST SUNDAY...

* WINDS AND TIMING...North to northeast winds 20 to 35 mph with 
  gusts to 45 mph are expected by early evening, then winds will 
  become northeast 25 to 40 mph with gusts to 55 mph by Sunday 
  morning. Local gusts to 60 mph possible Sunday morning. Winds 
  are expected to diminish some by late Sunday afternoon. | 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles driving through Interstate 5, 
  highways 14 and 33 as well as the canyons in the Santa Monica 
  Mountains. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ044-045-088-547-170600-
/O.CON.KLOX.WI.Y.0078.171217T0200Z-171217T2300Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, and Universal City
146 PM PST Sat Dec 16 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM
PST SUNDAY...

* WINDS AND TIMING...North to northeast 15 to 30 mph with gusts 
  to 45 mph are expected by this evening, then winds will become 
  northeast 20 to 35 mph with gusts to 50 mph by Sunday morning. 
  Winds will be strongest in eastern Ventura County and the 
  Santa Clarita Valley as well as the Porter Ranch area in the 
  northern San Fernando Valley Sunday morning. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles across Highways 5, 14, 118, 210 and 
  the 405. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ040-041-170600-
/O.CON.KLOX.WI.Y.0079.171217T0500Z-171217T2300Z/
Ventura County Coast-
Los Angeles County Coast including Downtown Los Angeles-
Including the cities of Ventura, Oxnard, Camarillo, Malibu, 
Santa Monica, Beverly Hills, Hollywood, and Long Beach
146 PM PST Sat Dec 16 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM
PST SUNDAY...

* WINDS AND TIMING...Across the Ventura County Coast and below 
  passes and canyons from Malibu to the Hollywood Hills, expect 
  northeast winds 15 to 25 mph with gusts to 40 mph from this 
  evening through mid afternoon Sunday. Isolated gusts to 45 mph 
  possible Sunday morning. Winds will diminish some late in the 
  afternoon. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles across Highways 1 and 101. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

Sirard

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Dec 16, 4:16 AM PST, 3 hours 59 minutes earlier.

Area forecast discussion, Dec 16, 4:16 AM PST, 3 hours 59 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
416 AM PST Sat Dec 16 2017

.SYNOPSIS...
A low pressure system over the West Coast will displace a ridge of
high pressure this weekend. Some clouds and a cooling
trend will return to the area along with breezy northerly winds
Saturday. The wind direction will veer to northeast, become gusty
Saturday night, and impact the Ventura and Los Angeles Counties
into early next week. The temperatures will remain slightly above
normal through next week with gusty offshore winds starting on
Thursday.

&&

.SHORT TERM...(TDY-MON)

Synoptically...A positively tilted trough was digging south along
the Central Coast early this morning, and will continue to drop
south along the coast riding the eastern peripheral of the upper
ridge. The upper level trough will continue to dig down into Nrn
Baja and become cutoff by this afternoon. Clouds have developed as
expected across portions of the Central Coast and will fill in
across areas S of Point Conception through this morning due to the
height falls and cyclonic flow aloft. A strong NW surface
gradient was beginning to develop as a 1034 mb surface high was
located several hundred miles off the coast of Eureka Ca to a 1006
mb low over SoCal. With this NW gradient strengthening this
morning, Sundowner winds have already started to develop across
the western portion of the Santa Barbara South Coast. Winds across
Refugio were already gusting into the 40s this morning. As the
upper trough continues to push south, the surface gradients will
start to shift to the north later this morning into this
afternoon. A wind advisory will be issued with the morning package
for the SBA South Coast and adjacent mountains through early this
evening. The NW to N winds will eventually shift to the N-NE
which will put most of the wind focus on the hills above
Montecito later this morning into this afternoon. This could be
problematic for the firefighters in SBA County today. A Red Flag
Warning remains in effect for the same zones through 10 pm this
evening.

Winds are expected to diminish later this evening across the SBA
South Coast. As the trough continues to push towards the south,
cold air will settle into the Great Basin and cause the offshore
surface gradients to strengthen rapidly late this evening into
the overnight hours. The parameters are coming together for
another moderately strong Santa Ana do develop across the Los
Angeles and Ventura County wind prone areas late this evening and
continue into Sunday afternoon. The combinator of a decent
surface gradient between LAX-DAG, cold air advection from the
high desert, and good upper level support as the upper low remains
located over NRN Baja will bring the strongest gusts over the
area Sunday morning. Gusts 50 to 55 mph with local are expected
across the mountains with local gusts to 60 mph possible, while
valleys should see gusts between 40 and 50 mph. the Ventura and
L.A. County Coast between Leo Carrillo Beach, malibu and the
Hollywood Hills will see gusts to 40 mph. A wind advisory will be
issued for these areas beginning this evening through mid
afternoon Sunday. By Sunday night, the upper support will not be a
factor as the upper low over Baja will continue to push towards
the east. There will continue to be gusty offshore winds Sunday
night into Monday, but should remain sub wind advisory levels.
Some local gusts to 45 mph in the mountains is likely.

As far as temperatures, widespread cooling is expected today as
the trough moves through and ushers in cooler temps. Expect most
areas to be 6 to 12 degrees cooler with mountains over 20 degrees
cooler in some locations. Not expecting any freeze issues tonight
for coastal areas or around the Ojai area, but Sunday Night could
bring some possible freeze issues to a few Central Coast
locations and the Ojai Valley. There will be enough mixing of the
air in most areas with the winds to keep temps above freezing.
Just a reminder freeze and hard freeze warnings are no longer
issued for interior valleys, and the Antelope Valley as low temps
consistently lower into the 20s this time of year.

For Sunday expect warmer temps across the LA/VTU county coast and
coastal valleys, with cooler conditions across the interior
valleys, Antelope Valley and mountain locations. For Monday, the
offshore winds will be much weaker and this should allow for
widespread warming 3-6 degrees for most areas. Highs will remain
in the upper 60s to lower 70s across coastal areas, with cooler
conditions for the interior.

.LONG TERM...(TUE-FRI)

The offshore gradients weaken considerably for Tuesday and
Wednesday with the persistent ridge remaining to our west keeping
us dry and temperatures just above normal. Winds will be lightly
offshore overall on Tuesday, then swing onshore on Wednesday and
could be breezy over the interior areas. At this point, both the
GFS and ECMWF are in generally good agreement with large scale
features advertising another inside slider dropping into Utah
Wednesday night then retrograding toward the southwest and into
northern Baja California by the end of the week. If this solution
holds, it looks like we are in store for another gusty northerly
wind event Wednesday night focused over Santa Barbara County and
the I-5 Corridor, with gusty northeasterly winds Thursday into the
weekend. More fire weather concerns therefore are unfortunately
in the cards. Rain chances look bleak through Christmas.

&&

.AVIATION...16/1210Z.

At 10Z, the marine layer was 1200 ft deep at KLAX. The top of the
marine inversion was around 2000 ft with a temperature of 16C.

Patchy low clouds and fog will affect the Central Coast, the Santa
Ynez Valley and coastal sections of Ventura County through mid
morning, with IFR to locally LIFR conds. Any low clouds should
clear by mid morning. VFR conds are then expected thru the period
in all areas, except for some local MVFR conditions in smoke
across portions of SBA and VTU Counties.

Gusty north winds will affect the Santa Ynez Range and the south
coast of SBA County thru this evening, with some LLWS and
moderate to strong UDDF. Areas of gusty NE winds will affect a
good portion of L.A. and VTU Counties tonight, with areas of LLWS
and moderate to strong UDDF.

KLAX...Moderate confidence in the 12Z TAF. There is a 30% chance
of IFR cigs between 12Z and 16Z. There is a 10-20% chance that
east winds will reach 8 to 10 kt between 13Z and 19Z this morning,
and that NE winds will reach 8 to 10 kt between 09Z and 16Z Sun.

KBUR...High confidence in the 12Z TAF for VFR conds thru the period,
with just a 20% chance of MVFR conditions in smoke through 18Z.
Lower confidence in the wind forecast for tonight. N winds could
gust to 20 kt after 09Z.

&&

.MARINE...16/315 AM.

Across the outer waters, good confidence in Gale force NW winds
through late tonight. SCAs will have to be issued once the Gale
Warning ends late tonight, since winds will remain at SCA levels
across most of the outer waters through Sunday morning, then seas
will remain above SCA thresholds through at least the afternoon.
Winds will likely reach SCA levels again Wed.

Across the inner waters north of Point Sal, high confidence in
SCA levels winds through late tonight. There is a 30% chance that
SCA conds due to hazardous seas will linger through Sunday
morning. Winds will likely reach SCA levels again Wed.

Across the inner Waters south of Point Conception, winds are
expected to reach SCA levels across the western portion of the
Santa Barbara Channel this morning and continue through this
evening. SCA level NE winds are expected from Ventura to Anacapa
Island south to Santa Monica, and from San Pedro to Catalina
Island. These winds should create choppy seas and short period
wind waves which could affect Avalon and Two Harbors. SCA winds
are possible again Wed.

There will be areas of smoke from the Thomas fire over portions
of the coastal waters through Sun, mainly from the waters west of
Ventura County through the Santa Barbara Channel and over portions
of the outer waters. Visibilities could locally drop to 2 NM or
lower at times today.

&&

.FIRE WEATHER...16/400 AM.

Red Flag Warnings in effect until 10 pm this evening for the
Santa Barbara County Mountains and adjacent foothills of the South
Coast. A Red Flag Warning is in effect for the Los Angeles and
Ventura County Valleys and Mountains from 1 AM to 8 PM Sunday.
Red Flag Warnings have also been issued for the Los Angeles and
Ventura County Coasts from 6 AM to 8 PM Sunday.

After the passage of an upper level disturbance, there will be
increasing upper level wind support and cold air advection that
will bring strengthening north to northeast winds across the
mountains and adjacent coastal foothills of Santa Barbara county
(including the Thomas Fire) through this evening, with gusts of
30 to 40 mph being common. Due to the stronger winds in the upper
atmosphere, there is the potential for locally stronger gusts
across exposed ridgetops today. The combination of these gusty
winds with humidities generally ranging between 10 and 20 percent
will result in critical Red Flag conditions across the Santa
Barbara County mountains and adjacent coastal foothills, mainly
east of Santa Barbara. As a result, there will be an increased
threat of very rapid fire spread, long range spotting, and extreme
fire behavior across the warning area,including portions of the
Thomas Fire incident. In addition, there will be increasing
northerly winds on Saturday across the Ventura county mountains,
especially near the Highway 33 and Interstate 5 corridors.

For the remainder of Ventura and Los Angeles Counties, the flow
is expected to shift to the northeast by this evening, with a
threat of increased Santa Ana winds and low humidities late
tonight into Sunday when gusts between 35 and 55 mph will be
likely. A Red Flag Warning is in effect for late tonight through
Sunday evening for much of Los Angeles and Ventura Counties. An
additional Santa Ana wind event is possible next Thursday into
Friday.

Those near current wildfires need to stay aware of and follow
official evacuation orders. Everyone needs to exercise extreme
caution when handling any potential fire ignition sources...such
as campfires, cigarettes, welding and brush clearing equipment.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect until 9 AM PST Sunday for zones
      34-35. (See LAXCFWLOX).
     Wind Advisory in effect until 6 PM PST this evening for zones
      39-52. (See LAXNPWLOX).
     Wind Advisory in effect from 9 PM this evening to 3 PM PST
      Sunday for zones 40-41. (See LAXNPWLOX).
     Wind Advisory in effect from 6 PM this evening to 3 PM PST
      Sunday for zones 44>46-53-54-88-547. (See LAXNPWLOX).
     Red Flag Warning in effect until 10 PM PST this evening for
      zones 239-252. (See LAXRFWLOX).
     Red Flag Warning in effect from 6 AM to 8 PM PST Sunday for
      zones 240-241. (See LAXRFWLOX).
     Red Flag Warning in effect from 1 AM to 8 PM PST Sunday for
      zones 244>246-253-254-288-547. (See LAXRFWLOX).
PZ...Small Craft Advisory in effect until 3 AM PST Sunday for zone
      645. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 PM PST Sunday for zone
      650. (See LAXMWWLOX).
     Small Craft Advisory in effect from 3 AM to 3 PM PST Sunday
      for zone 655. (See LAXMWWLOX).
     Gale Warning in effect until 3 AM PST Sunday for zones
      670-673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK...(MON-FRI)
Critical fire weather conditions are possible with gusty Sundowner
winds Wednesday night and gusty offshore winds Thursday and Friday.

&&

PUBLIC...Kaplan
AVIATION...DB
MARINE...DB
FIRE...Gomberg/DB
SYNOPSIS...STu/Hall

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 4:32 AM PSTWind AdvisoryLOXLos Angeles52 hr
Dec 16, 4:32 AM PSTWind AdvisoryLOXLos Angeles39 hr

Nearby

High Wind Warnings in California, 2017Every high wind warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.